# SDR 2008FA0000013

- Difficulty date: January 2, 2008
- Submitted: January 2, 2008
- Operation: General aviation
- Aircraft: N51RF
- Make and model: Gulstm 500S
- Aircraft time: 10,320 hours
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6393
- Part serial: 07031042
- Condition: Worn
- Location: Engine
- Part time: 50 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CAM LOBE INSIDE MAG THAT OPENS AND CLOSES POINTS WORN OUT.
